# SDR ASOA200801362

- Difficulty date: October 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 14,900 hours, 9,932 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 280 BEAM HAS CORROSION DAMAGE.   REMOVED AND REPLACED.  REPLACED WITH NEW T-BRACKET P/N BA 670-30072-15B.   PICK UP ALL FASTENER HOLES IN BEAM, EXCEPT INTERCOSTALS T-BRACKET AND FWD COCKPIT BOARD LAND.  FABRICATED U-BRACKET.  ALL WORK DONE IAW SRM 51-24-16.  PERFORMED EDDY CURRENT INSPECTION OF U-BRACKET AND LT BEAM CUT LINE.  NO DEFECTS NOTED.   INSTALLED NEW FITTING & BRACKET AT PER SB 670BA-53-026.  REFER TO W/O 103067 N/R 00346 FOR LEAK CHECK OF LT STBY PITOT STATIC LINE AT FS 280.  RESTORED FINISH, APPLY SEALANT AND PROTECTIVE TAPE.  INSTALLED NEW U-BRACKET.  INSTALLED 5 CLICK BOND STAND (0900) OFFS.  PERFORMED CLEAN UP AT LT SIDE FS 280 BELLY.  REAPPLIED CORROSION INHIBITING COMPOUND.
